# SDR SIMA20141113008

- Difficulty date: November 13, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 28,582 hours, 24,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 EMER LIGHT STRIP EXTRUSION DAMAGED.  R & R NR 1 EMER LIGHT STRIP EXTRUSION IAW AMM 33-50-12.
